Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Splitting of geodesics in homology classes

Author: Steven Zelditch
Journal: Proc. Amer. Math. Soc. 105 (1989), 1015-1019
MSC: Primary 58F17; Secondary 53C22
MathSciNet review: 946640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Chebotarev density theorem for closed geodesies in a fixed homology class on a compact hyperbolic surface. The theorem (and its proof) combines some work of Adachi-Sunada and Phillips-Sarnak.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F17, 53C22

Retrieve articles in all journals with MSC: 58F17, 53C22

Additional Information

PII: S 0002-9939(1989)0946640-8
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia